# SDR AALA202109274530

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737*
- Aircraft serial: 31107
- Aircraft time: 32,885 hours, 13,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR CLIP DIFFICULT TO STOW AND UNSTOW ON FORWARD RIGHT SERVICE DOOR. INSTALLED GIRT BAR PROPERLY INTO RETAINER PER AMM 25-66-01.
